# SDR DALA1014560839

- Difficulty date: June 23, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 36,049 hours, 8,632 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ACRID ODOR ELEC SMELL AT CRUISE, THROUGHOUT CABIN, QRH FOR ELEC SMOKE AND FIRE PERFORMED. NOTE - WHEN UTIL BUSSES TURNED OFF THE SMELL DISSAPTED.  FOUND RECIRC FAN INOP AND SEIZED.  INSPECTED FAN AND NOTICED STRONG ELEX SMELL FROM FAN. CONF CALL MCC AFTER TROUBLESHOOTING WAS COMPLETED. FAN DEFERRED IAW MEL 21-25-01A.(DL764101609)
